MathSciNet Relay Station
MathSciNet bibliographic data
MR1209973 (94e:41006) 41A05 (30D10 41A10 94A12)
Hinsen, G. Irregular sampling of bandlimited $L\sp p$-functions. J. Approx. Theory 72 (1993), no. 3, 346–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement